Publication
Title
Discrete choice models and optimal two-part tariffs in the presence of externalities: optimal taxation of cars
Author
Language
English
Source (journal)
Regional science & urban economics. - Amsterdam
Publication
Amsterdam : 2001
ISSN
0166-0462
Volume/pages
31:4(2001), p. 471-504
ISI
000169259900006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 11.06.2017
To cite this reference